# SDR MALA976137

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6226190113
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW RESET HEADING SEVERAL TIMES, YELLOW HAEDING LIGHT REMAINED ON WITH 8 DEGREES DIFFERENCE IN HEADINGS.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 2 AHRS COMPUTER.  SYSTEM OPS CHECK GOOD.
